Publicações
Ano     Titulo    Membro     Limpar  
Ano Titulo Publicação
 

On Residual Finiteness of Monoids, their Schutzenberger Groups and Associated Actions 
Gray, Robert; Ruskuc, Nik

Submetido
(Artigo em Revista Científica Internacional com arbitragem)
 

Maximal subgroups of free idempotent generated semigroups over the full linear monoid 
Dolinka, I.; Gray, Robert

Submetido
(Artigo em Revista Científica Internacional com arbitragem)
 

Groups Acting on Semimetric Spaces and Quasi-isometries of Monoids 
Gray, Robert; Kambites, M.

Submetido
(Artigo em Revista Científica Internacional com arbitragem)
 

Homotopy Bases and Finite Derivation Type for Subgroups of Monoids 
Gray, Robert; Malheiro, António

Submetido
(Artigo em Revista Científica Internacional com arbitragem)
 

Homotopy bases and finite derivation type for Schutzenberger groups of monoids  
Gray, Robert; Malheiro, António; Pride, S. J.

Submetido
(Artigo em Revista Científica Internacional com arbitragem)
 

Green Index in Semigroups: Generators, Presentations and Automatic Structures 
Gray, Robert; Cain, Alan J.; Ruskuc, N.

Submetido
(Artigo em Revista Científica Internacional com arbitragem)
 

On finite complete rewriting systems, finite derivation type, and automaticity for homogeneous monoids 
Malheiro, António; Gray, Robert; Cain, Alan J.

Submetido
(Artigo em Revista Científica Internacional com arbitragem)
2014 

Rewriting systems and biautomatic structures for Chinese, hypoplactic, and Sylvester monoids 
Cain, Alan J.; Gray, Robert; Malheiro, António

A publicar em International Journal of Algebra and Computation
(Artigo em Revista Científica Internacional com arbitragem)
 

On Maximal Subgroups of Free Idempotent Generated Semigroups 
Gray, Robert; Ruskuc, N.

A publicar em Israel Journal of Mathematics
(Artigo em Revista Científica Internacional com arbitragem)
 

Set-homogeneous Directed Graphs 
Gray, Robert; Macpherson, D.; Praeger, C. E.; Royle, G.

A publicar em Journal of Combinatorial Theory, Series B
(Artigo em Revista Científica Internacional com arbitragem)
 

Maximal subgroups of free idempotent generated semigroups over the full transformation monoid 
Gray, Robert; Ruskuc, N.

A publicar em Proceedings of the London Mathematical Society
(Artigo em Revista Científica Internacional com arbitragem)
2015 

Finite Grobner–Shirshov bases for Plactic algebras and biautomatic structures for Plactic monoids 
Gray, Robert; Cain, Alan; Malheiro, António

Journal of Algebra, Vol 423 (2015), 37 - 53
(Artigo em Revista Científica Internacional com arbitragem)
2014 

Homotopy Bases and Finite Derivation Type for Subgroups of Monoids 
Gray, Robert; Malheiro, António

Journal of Algebra, 410 (2014), 53--84
(Artigo em Revista Científica Internacional com arbitragem)
2013 

Homotopy bases and finite derivation type for Schutzenberger groups of monoids 
Gray, Robert; Pride, S. J.; Malheiro, António

Journal of Symbolic Computation, volume 50 (2013), 50 - 78
(Artigo em Revista Científica Internacional com arbitragem)
2011 

Generators and Relations for Subsemigroups via Boundaries in Cayley Graphs 
Gray, Robert; Ruskuc, Nik

Journal of Pure and Applied Algebra, 215 (2011), 2761--2779
(Artigo em Revista Científica Internacional com arbitragem)
2011 

Homological Finiteness Properties of Monoids, their Ideals and Maximal Subgroups 
Gray, Robert; Pride, S. J.

Journal of Pure and Applied Algebra, 215 (2011), 3005--3024
(Artigo em Revista Científica Internacional com arbitragem)
2011 

Locally-finite Connected-homogeneous Digraphs 
Gray, Robert; Moller, R.

Discrete Mathematics, 311 (2011), 1497–-1517
(Artigo em Revista Científica Internacional com arbitragem)
2011 

On properties not inherited by monoids from their Schutzenberger groups 
Gray, Robert; Malheiro, António; Pride, S. J.

Information and Computation, 209 (2011), 1120--1134
(Artigo em Revista Científica Internacional com arbitragem)
2011 

A Svarc-Milnor Lemma for Monoids Acting by Isometric Embeddings 
Gray, Robert; Kambites, M.

International Journal of Algebra and Computation , 21 (2011), 1135--1147
(Artigo em Revista Científica Internacional com arbitragem)
2011 

Presentations of Inverse Semigroups their Kernels and Extensions 
Carvalho, C. A.; Gray, Robert; Ruskuc, Nik

Journal of the Australian Mathematical Society , 90 (2011), 289–-316
(Artigo em Revista Científica Internacional com arbitragem)
 
FCT - Fundação para a Ciência e a Tecnologia